# SDR SWAA950546

- Difficulty date: July 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702ML
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Cracked
- Location: Bs 663.75
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2 D-CHECK, FOUND COMPRESSION CHORDS CRACKED AT BS 663.75, LBL 24.75 AND AT RBL 24.75.  REPAIRED PER BOEING DRAWING 691A0032 AND BOEING STRUCTURAL REPAIR MANUAL.
